# SDR CALA2014021200186

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 47,365 hours, 16,758 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 313A27202
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FAIRING LOWER AFT WEB BOTTOM OUTER SURFACE CORRODED IN SEVERAL PLACES.  REMOVED & INSTALLED NEW WEB IAW SRM 51-40-02 SRM 54-50-71.
